# SDR AALA201810239028

- Difficulty date: October 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 23,442 hours, 2,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY PACK AT OFCR INOPERABLE. MAINTENANCE REPLACED BATTERY AT OFCR PER AMM 33-29-10-960-810 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
